# SDR CA130531013

- Difficulty date: May 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 1,460 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 6420 · Tail Rotor Head
- Part: Stator Vane
- Condition: Damaged
- Part time: 1,484 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSPECTION, THE PAINT ON TWO FENESTRON STATOR VANES HAS BEEN FOUND CRACKED, AND THE SHAPE OF THE VANES "SWOLLEN",  ABOUT 1" OF THE L/E.
